# SDR CALA2025082108004

- Difficulty date: August 16, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737824
- Aircraft serial: 30582
- Aircraft time: 75,824 hours, 28,175 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE RE-SKIN OF AFT CARGO DOOR ASSEMBLY TO CLEAR ALL DENT DMG DEFERRALS. (REF AAR RFD NR 1000045301) ESFR INFORMATION ENTERED REMOVED AND REPLACED AFT CARGO DOOR EXTERNAL SKIN IAW B737-800 S RM 51-40-02-0G-0, SRM 51-40-05-0G-0, SRM 51-40-08-0G-0, SRM 51-2 0-01-0G-0, AMM 51-21-72-370-803, SRM 52-30-01-2R-3 AND DRAWING SKIN 14646110
